# SDR 748002

- Difficulty date: November 22, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N748SA
- Make and model: Boeing 747206B
- Aircraft serial: 21110
- Aircraft time: 129,850 hours, 23,796 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Access Panel
- Part number: 65B0798785
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

NOSE LANDING GEAR DOOR OPEN LIGHT ILLUMINATED IN FLIGHT.  COMPLETED DOOR OPEN LIGHT PROCEDURES IAW QRH.  FOUND LOOSE ACCESS PANEL AND PARTS BAG OBSTRUCTING RIGHT HAND DOOR HINGE.  SECURED PANEL AND OPERATIONALLY CHECKED NOSE GEAR DOOR SYSTEM WITH NO FURTHER DISCREPANCIES NOTED.
